MathSciNet Relay Station
MathSciNet bibliographic data
MR1814078 (2001k:35197) 35L65 (35B45)
Corli, Andrea; Gues, Olivier Stratified solutions for systems of conservation laws. Trans. Amer. Math. Soc. 353 (2001), no. 6, 2459–2486 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement